ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 298


:
詳細検索

前ページ 6 7 8 9 10 11 12 13 14 15 16 次ページ 

101 Semi-classical asymptotics for scattering length and total cross section at zero energy / TAMURA, Hideo -- Faculty of Science, Ibaraki University1993Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.25 p.1-9 紀要論文
102 A remark on the (H1, L1) boundedness / YABUTA, Kozo -- Faculty of Science, Ibaraki University1993Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.25 p.19-21 紀要論文
103 The existence of time-dependent global solutions, asymptotic behavior and stability of the solutions for semi-linear reaction-diffusion equations / OU ZHUO LANG,HORIUCHI, Toshio,HE MENG XING -- Faculty of Science, Ibaraki University1993Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.25 p.23-33 紀要論文
104 Torsion-free abelian semigroup rings VIII / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1993Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.25 p.11-18 紀要論文
105 A characterization of the inner NTA domain by the quasi-hyperbolic metric / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University1992Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.24 p.31-37 紀要論文
106 Strongly n-generated semigroup rings / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1992Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.24 p.1-5 紀要論文
107 Star operations and generalized integral closures / OKABE, Akira,MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1992Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.24 p.7-13 紀要論文
108 On relations between the Pareto distribution and a differential equation / TAKANO, Katsuo -- Faculty of Science, Ibaraki University1992Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.24 p.15-30 紀要論文
109 The imbedding theorems for weighted Sobolev spaces II / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1991Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.23 p.11-37 紀要論文
110 Valuation diminishing maps need not be measure-reducing / WATARI, Chinami -- Faculty of Science, Ibaraki University1991Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.23 p.9-10 紀要論文

前ページ 6 7 8 9 10 11 12 13 14 15 16 次ページ